NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"Whenever i took some drugs,it will have an effect on my private part in form of burns. what could be the cause of this. i am even afraid of taking some malaria and typhoid drugs."

    User Avatar
    A 45 years year old male asked:
    2 years ago
    Whenever i took some drugs,it will have an effect on my private part in form of burns. what could be the cause of this. i am even afraid of taking some malaria and typhoid drugs.
    Dr. Gabriel A answered:
    2 years ago
    it is possible that the drugs contain something you react with. A common cause is sulphur containing drugs.
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app